Alert archive / Montana / River Flood Warnings in 2011
River Flood Warning 26, NWS Great Falls, MT
NWS Great Falls, MT issued this river flood warning at Jun 30, 2011, 8:29 PM MDT for Broadwater County, Montana. It took effect at Jul 1, 2011, 12:00 AM MDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2011, 8:29 PM MDT (02:29 UTC)
- In effect from
- Jul 1, 2011, 12:00 AM MDT
- Expired
- Jul 3, 2011, 2:00 AM MDT
- In force
- 50 hr
- Issued by
- NWS Great Falls, MT
- Flood severity
- Minor
County Broadwater County, MT
The radar
The Great Falls radar (KTFX), 126 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Toston (TOSM8). The gauge peaked at 10.66 ft at Jul 1, 2011, 6:00 AM MDT.
- Action stage
- 10 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06054500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
583 WGUS45 KTFX 010229 FLWTFX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 829 PM MDT THU JUN 30 2011 ...THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FLOOD WARNING FROM LATE TONIGHT UNTIL SATURDAY EVENING FOR THE FOLLOWING RIVERS IN SOUTHWEST MONTANA... MISSOURI RIVER NEAR TOSTON . CONTINUED SNOWMELT WILL CAUSE THE RIVER TO RISE TO NEAR FLOOD STAGE BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC007-011729- /O.NEW.KTFX.FL.W.0026.110701T0600Z-110703T0200Z/ /TOSM8.1.SM.110701T0600Z.110701T0600Z.110702T1200Z.NR/ 829 PM MDT THU JUN 30 2011 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * FLOOD WARNING FOR THE MISSOURI RIVER NEAR TOSTON. * FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM THURSDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY EARLY FRIDAY MORNING. $$
6 follow-up statements
132 WGUS85 KTFX 011048 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 448 AM MDT FRI JUL 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CENTRAL AND SOUTHWEST MONTANA... GALLATIN RIVER NEAR GALLATIN GATEWAY GALLATIN RIVER NEAR LOGAN MISSOURI RIVER NEAR TOSTON MISSOURI RIVER AT ULM .THE FLOOD WARNINGS CONTINUE FOR THE RIVERS MENTIONED ABOVE. THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING OF MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST MONTANA...WHICH WILL KEEP RIVERS RUNNING HIGH AND FAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC031-020148- /O.CON.KTFX.FL.W.0025.000000T0000Z-110703T0800Z/ /GLGM8.1.RS.110630T0122Z.110630T0800Z.110702T1800Z.NR/ 448 AM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR GALLATIN GATEWAY. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM FRIDAY THE STAGE WAS 5.9 FEET. * FLOOD STAGE IS 6.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 6.3 FEET BY LATE THIS EVENING. THE RIVER WILL LIKELY FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. $$ MTC031-020148- /O.CON.KTFX.FL.W.0013.000000T0000Z-000000T0000Z/ /LOGM8.2.RS.110607T1045Z.110701T0700Z.000000T0000Z.NO/ 448 AM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR LOGAN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM FRIDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN BETWEEN 9.2 FEET AND 9.4 FEET THROUGH THIS EVENING...THEN IT WILL GRADUALLY FALL OVERNIGHT INTO SATURDAY. HOWEVER...ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. $$ MTC007-020148- /O.CON.KTFX.FL.W.0026.000000T0000Z-110703T0200Z/ /TOSM8.1.SM.110701T0452Z.110701T1800Z.110702T1200Z.NR/ 448 AM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR TOSTON. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM FRIDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY THIS AFTERNOON...THEN IT WILL LIKELY FALL TO BELOW FLOOD STAGE BY LATE SATURDAY MORNING. $$ MTC013-020147- /O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/ /ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/ 448 AM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT ULM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM FRIDAY THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL GRADUALLY FALL TO NEAR 13.9 FEET BY MONDAY AFTERNOON. $$
747 WGUS85 KTFX 011707 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1107 AM MDT FRI JUL 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CENTRAL AND SOUTHWEST MONTANA... GALLATIN RIVER NEAR GALLATIN GATEWAY GALLATIN RIVER NEAR LOGAN MISSOURI RIVER NEAR TOSTON MISSOURI RIVER AT ULM . THE FLOOD WARNINGS CONTINUE FOR THE RIVERS MENTIONED ABOVE. THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING OF MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST MONTANA...WHICH WILL KEEP RIVERS RUNNING HIGH AND FAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DO NOT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC031-020807- /O.CON.KTFX.FL.W.0025.000000T0000Z-110703T2000Z/ /GLGM8.1.RS.110630T0122Z.110630T0800Z.110703T0600Z.NR/ 1107 AM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR GALLATIN GATEWAY. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 5.8 FEET. * FLOOD STAGE IS 6.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 6.2 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. $$ MTC031-020807- /O.CON.KTFX.FL.W.0013.000000T0000Z-000000T0000Z/ /LOGM8.2.RS.110607T1045Z.110701T0700Z.000000T0000Z.NO/ 1107 AM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR LOGAN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 8.8 FEET BY SATURDAY MORNING. $$ MTC007-020807- /O.CON.KTFX.FL.W.0026.000000T0000Z-110703T0200Z/ /TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1200Z.NR/ 1107 AM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR TOSTON. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. $$ MTC013-020807- /O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/ /ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/ 1107 AM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT ULM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN NEAR 14.3 FEET. $$
218 WGUS85 KTFX 020146 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 746 PM MDT FRI JUL 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CENTRAL AND SOUTHWEST MONTANA... GALLATIN RIVER NEAR GALLATIN GATEWAY GALLATIN RIVER NEAR LOGAN MISSOURI RIVER NEAR TOSTON MISSOURI RIVER AT ULM .THE FLOOD WARNINGS CONTINUE FOR THE RIVERS MENTIONED ABOVE. THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING OF MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST MONTANA...WHICH WILL KEEP RIVERS RUNNING HIGH AND FAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC031-021646- /O.CON.KTFX.FL.W.0025.000000T0000Z-110703T2000Z/ /GLGM8.1.RS.110630T0122Z.110630T0800Z.110703T0600Z.NR/ 746 PM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR GALLATIN GATEWAY. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM FRIDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY SUNDAY MORNING. $$ MTC031-021646- /O.CON.KTFX.FL.W.0013.000000T0000Z-000000T0000Z/ /LOGM8.2.RS.110607T1045Z.110701T0700Z.000000T0000Z.NO/ 746 PM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR LOGAN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM FRIDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 8.5 FEET BY SUNDAY MORNING. $$ MTC007-021646- /O.CON.KTFX.FL.W.0026.000000T0000Z-110703T0200Z/ /TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1200Z.NR/ 746 PM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR TOSTON. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM FRIDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. $$ MTC013-021646- /O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/ /ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/ 746 PM MDT FRI JUL 1 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT ULM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM FRIDAY THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN NEAR 14.2 FEET. $$
756 WGUS85 KTFX 021019 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 419 AM MDT SAT JUL 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CENTRAL AND SOUTHWEST MONTANA... GALLATIN RIVER NEAR GALLATIN GATEWAY GALLATIN RIVER NEAR LOGAN MISSOURI RIVER NEAR TOSTON MISSOURI RIVER AT ULM .THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING OF MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST MONTANA...WHICH WILL KEEP RIVERS RUNNING HIGH AND FAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC031-030119- /O.CON.KTFX.FL.W.0025.000000T0000Z-110703T2000Z/ /GLGM8.1.RS.110630T0122Z.110630T0800Z.110703T0600Z.NR/ 419 AM MDT SAT JUL 2 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR GALLATIN GATEWAY. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM SATURDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE TONIGHT. $$ MTC031-030118- /O.CON.KTFX.FL.W.0013.000000T0000Z-000000T0000Z/ /LOGM8.2.RS.110607T1045Z.110701T0700Z.000000T0000Z.NO/ 419 AM MDT SAT JUL 2 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR LOGAN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM SATURDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 8.5 FEET BY TOMORROW MORNING. $$ MTC007-030118- /O.EXT.KTFX.FL.W.0026.000000T0000Z-110703T0622Z/ /TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1622Z.NR/ 419 AM MDT SAT JUL 2 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR TOSTON. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM SATURDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. $$ MTC013-030118- /O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/ /ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/ 419 AM MDT SAT JUL 2 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT ULM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM SATURDAY THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN NEAR 14.3 FEET. $$
391 WGUS85 KTFX 021631 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1031 AM MDT SAT JUL 2 2011 ...THE FLOOD WARNINGS HAVE BEEN EXTENDED FOR THE FOLLOWING RIVERS IN SOUTHWEST MONTANA.. GALLATIN RIVER NEAR GALLATIN GATEWAY GALLATIN RIVER NEAR LOGAN MISSOURI RIVER NEAR TOSTON . THE FLOOD WARNINGS HAVE BEEN EXTENDED FOR THE RIVERS MENTIONED ABOVE. THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING OF MOUNTAIN SNOWPACK ACROSS SOUTHWEST MONTANA...WHICH WILL KEEP RIVERS RUNNING HIGH AND FAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DO NOT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC031-030731- /O.EXT.KTFX.FL.W.0025.000000T0000Z-110704T1448Z/ /GLGM8.1.RS.110630T0122Z.110630T0800Z.110704T0048Z.NR/ 1031 AM MDT SAT JUL 2 2011 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING FOR THE GALLATIN RIVER NEAR GALLATIN GATEWAY. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 5.4 FEET. * FLOOD STAGE IS 6.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL SLOWLY RISE TO JUST ABOVE FLOOD STAGE SUNDAY EVENING. $$ MTC031-030731- /O.EXT.KTFX.FL.W.0013.000000T0000Z-110707T1400Z/ /LOGM8.2.RS.110607T1045Z.110701T0700Z.110707T0000Z.NO/ 1031 AM MDT SAT JUL 2 2011 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING FOR THE GALLATIN RIVER NEAR LOGAN. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. $$ MTC007-030731- /O.EXT.KTFX.FL.W.0026.000000T0000Z-110703T0800Z/ /TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1800Z.NR/ 1031 AM MDT SAT JUL 2 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR TOSTON. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 10.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON AND THEN SLOWLY FALL ON SUNDAY. $$
437 WGUS85 KTFX 021640 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1039 AM MDT SAT JUL 2 2011 ...THE FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS IN NORTH CENTRAL AND SOUTHWEST MONTANA... GALLATIN RIVER NEAR GALLATIN GATEWAY GALLATIN RIVER NEAR LOGAN MISSOURI RIVER NEAR TOSTON MISSOURI RIVER AT ULM . THE FLOOD WARNINGS WILL REMAIN IN EFFECT UNTIL THE THREAT FROM FLOODING HAS ENDED. WARMING TEMPERATURES WILL CONTINUE MELTING OF MOUNTAIN SNOWPACK ACROSS NORTH CENTRAL AND SOUTHWEST MONTANA...WHICH WILL KEEP RIVERS RUNNING HIGH AND FAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DO NOT DROWN. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE THROUGH WATER FLOWING OVER THE ROAD. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE...WATER.WEATHER.GOV/AHPS && MTC031-030739- /O.CON.KTFX.FL.W.0025.000000T0000Z-110704T1448Z/ /GLGM8.1.RS.110630T0122Z.110630T0800Z.110704T0048Z.NR/ 1039 AM MDT SAT JUL 2 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR GALLATIN GATEWAY. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 5.4 FEET. * FLOOD STAGE IS 6.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL SLOWLY RISE TO JUST ABOVE FLOOD STAGE SUNDAY EVENING. $$ MTC031-030739- /O.CON.KTFX.FL.W.0013.000000T0000Z-110707T1400Z/ /LOGM8.2.RS.110607T1045Z.110701T0700Z.110707T0000Z.NO/ 1039 AM MDT SAT JUL 2 2011 THE FLOOD WARNING CONTINUES FOR THE GALLATIN RIVER NEAR LOGAN. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. $$ MTC007-030739- /O.CON.KTFX.FL.W.0026.000000T0000Z-110703T0800Z/ /TOSM8.1.SM.110701T0452Z.110701T1230Z.110702T1800Z.NR/ 1039 AM MDT SAT JUL 2 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR TOSTON. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 10.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON AND THEN SLOWLY FALL ON SUNDAY. $$ MTC013-030739- /O.CON.KTFX.FL.W.0024.000000T0000Z-000000T0000Z/ /ULMM8.1.RS.110625T2300Z.110701T0100Z.000000T0000Z.NO/ 1039 AM MDT SAT JUL 2 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT ULM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN NEAR 14.2 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this river flood warning went out at Jun 30, 5:45 PM MDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 30, 5:45 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 545 PM MDT THU JUN 30 2011 AVIATION UPDATED .DISCUSSION... TONIGHT THROUGH SATURDAY...BROAD UPPER TROF CONTINUES TO LIFT OUT WITH A FAST WESTERLY FLOW SETTING UP OVER THE COUNTY WARNING AREA. THIS SETS THE STAGE FOR A DRY AND WARM PERIOD OVER THE NEXT FEW DAYS. A FEW CONVECTIVE SHOWERS ARE POSSIBLE THIS AFTERNOON AND EVENING OVER THE WESTERN MOUNTAINS AND OVER THE MOUNTAINS OF SOUTHWEST MONTANA. CONVECTIVE SHOWERS SHOULD END WITH SUNDOWN. WESTERLY FLOW ALOFT CONTINUES FRIDAY AND 500MB HEIGHTS RISE ON SATURDAY. EMANUEL SATURDAY NIGHT THROUGH THURSDAY...THE LATEST GFS AND ECMWF MODELS ARE IN BETTER AGREEMENT THAN THEY WERE LAST NIGHT. THE PERIOD WILL START OFF WITH DRY SOUTHWEST FLOW ALOFT. ON SUNDAY A COLD FRONT ASSOCIATED WITH A WEATHER DISTURBANCE ALOFT OVER THE PACIFIC NORTHWEST IS EXPECTED TO MOVE TO NEAR A LINE FROM CONRAD TO BUTTE NEAR 6 PM. IT WILL THEN MOVE EAST THROUGH THE REMAINDER OF THE FORECAST AREA SUNDAY EVENING. AHEAD OF THE COLD FRONT IT WILL BE HOT SUNDAY AFTERNOON WITH A FEW RECORD HIGH TEMPERATURES POSSIBLE. LITTLE MOISTURE IS FORECAST WITH THE COLD FRONT BUT EXPECT SOME INSTABILITY SUNDAY AFTERNOON. THE COLD FRONT MIGHT PROVIDE ENOUGH LIFT TO TOUCH OFF ISOLATED THUNDERSTORMS LATE IN THE AFTERNOON AND INTO THE EVENING. SOUTHWEST FLOW CONTINUES ON THE FOURTH AND BEHIND THE COLD FRONT IT WILL BE COOLER..BUT TEMPERATURES WILL STILL BE ABOVE AVERAGE. COULD SEE ISOLATED THUNDERSTORMS OVER SOUTHWEST MONTANA DURING THE AFTERNOON AND EVENING PERIOD AND POSSIBLY INTO CENTRAL MONTANA DURING THE EVENING PERIOD. THE GFS AND ECMWF MODELS ARE NOW ON THE SAME PAGE IN DEVELOPING AN UPPER RIDGE OVER WESTERN AND CENTRAL MONTANA ON WEDNESDAY. THE GFS CONTINUES THE UPPER RIDGE ON THURSDAY WHILE THE ECMWF MOVES IT INTO EASTERN MONTANA. THIS RIDGING WILL CONTINUE TO KEEP TEMPERATURES ABOVE AVERAGE DURING THE TUESDAY THROUGH THURSDAY PERIOD. ALTHOUGH THE AIRMASS IS EXPECTED TO CONTINUE RELATIVELY DRY..WARM AFTERNOON TEMPERATURES AND WEAK INSTABILITY COULD TRIGGER ISOLATED THUNDERSTORMS. BLANK && .AVIATION... UPDATED 2345Z. GENERALLY QUITE WEATHER IS EXPECTED ACROSS THE AREA THROUGH THE TAF PERIOD. A FEW SHOWERS AND THUNDERSTORMS OVER SOUTHWEST MONTANA...SOUTH OF KBZN...WILL OBSCURE THE MOUNTAINS THIS EVENING BUT WILL DIMINISH AFTER 03Z. VFR CONDITIONS WILL PREVAIL ACROSS THE REST OF THE AREA WITH A FEW FAIR WEATHER CUMULUS AND PATCHES OF HIGH LEVEL CIRRUS. GUSTY WESTERLY WINDS WILL DIMINISH AFTER 03Z BUT WILL INCREASE AGAIN AFTER 15Z FRIDAY ACROSS NORTH CENTRAL MONTANA INCLUDING KCTB...KHVR...AND KGTF. LANGLIEB && .HYDROLOGY... COOLER TEMPERATURES THE NEXT 48 HOURS WILL SLOW SNOW MELT RATES SLIGHTLY BUT WARMER TEMPS THIS WEEKEND WILL INCREASE RATES AGAIN. RESERVOIRS ACROSS THE AREA REMAIN NEAR CAPACITY AND AS A RESULT COULD INCREASE THE AMOUNT OF WATER RELEASED AND SUBSEQUENT WATER LEVELS. && .PRELIMINARY POINT TEMPS/POPS... GTF 47 73 48 83 / 0 0 0 0 CTB 46 70 45 79 / 0 0 0 0 HLN 48 74 48 83 / 10 0 0 0 BZN 46 76 47 85 / 30 0 10 0 WEY 35 70 35 78 / 30 10 10 0 DLN 43 74 45 83 / 10 0 0 0 HVR 49 73 49 83 / 0 0 0 0 LWT 46 70 46 80 / 20 10 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL FURTHER NOTICE. && SHORT TERM...EMANUEL LONG TERM...BLANK AVIATION...JOH/SUK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 30, 2:24 PM MDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 224 PM MDT THU JUN 30 2011 MTZ012-015-055-011200- CASCADE-MADISON-GALLATIN- 224 PM MDT THU JUN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOOD HIGHLIGHTS REMAIN IN EFFECT ACROSS PORTIONS OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOOD HIGHLIGHTS WILL REMAIN IN EFFECT ACROSS PORTIONS OF THE REGION UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008>011-013-014-044>054-011200- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- 224 PM MDT THU JUN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Montana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.